Jump to content
CrazyBoards.org

I just want to watch the world burn


Recommended Posts

12 hours ago, Bixo said:

I hate everything, EVERYTHING.

 

I want to destroy everything in this World. Even the things that talk tell me to do it "Kill them all".

 

Don't know what to do. I don't like living... Destroy or die.

Being on meds would probably help your thoughts like you "wanting to destroy everything in this world.  Even the things that talk tell me to do it "Kill them all" to not think those things anymore? 

 

 

Link to comment
Share on other sites

jt has a good point about not finding the right meds. Yet.  It takes trial and error, and sometimes the meds are found right away, but some do take a long time.

If you find that one med causes you to have suicidal urges, then I'd let your pdoc know right away (and I am guessing he'd have you stop taking that med) and then you both can work together on finding another med that could be helpful.  It usually does take time.

Link to comment
Share on other sites

Thank you for answering.

The problem is I don't have time to try more meds until I find one that works... while I am in crazy world I still can do well enough to don't fail examns, but if I am sedated by meds I cannot.

I could try to take an AP on summer, after I finish them.

Meanwhile.... I have found melatonin hhhelps me a lot. Now I can sleep really well. It makes a huge change!  I feel much better, my mind is clear. The entities are not pushing thoughts inside my head anymore, they  are mute in a corner. I have made exercise and I have played a new videogame (I normally spend all the day  in bed -sometimes I stare at the floor, sometimes I read books-, so It's a great new).

Some things are talking, but they just describe whats happend and give  me information or narrate  what I read while studying. They don't bother me too much.

 

 

 

Link to comment
Share on other sites

Not all meds make you sedated.  And if they do, there is a good chance that side-effect of sedation will go away in time. (It happened like that for me with many meds). Many times).  I waited out the med and in the end I was not sedated when taking it. 

I think it would be a good idea to try different meds out over the summer.  By the end of it things might be a lot different (in a positive way) if you find a med/s that work for you.

I'm glad the melatonin works for you and you are able to sleep well now.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...